# SDR UALA2013031401547

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,945 hours, 13,856 cycles
- Engine: Pwa PW4056
- Engine time: 50,735 hours, 8,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 727700
- Condition: Surges
- Location: Nr 2
- Part time: 50,735 hours, 8,188 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SURGE.  DETECTED BY BOEING AHM.  SURGE OCCURED ON  GROUND DURING MAINT ENGINE RUN.  REF FIM 71-05-00 PG 105.  PERFORMED VISUAL INSPECTION OF NR 2 ENGINE INLET, EXHAUST AREAS, ALSO VISUALLY INSPECTED 2. 5 AND 2.9 BLEED PORTS NO DEFECTS OR OBSTRUCTIONS FOUND.  INSPECTED 2.5 BLEED VALVE ACTUATOR AND IP CHECK VALVE, NO DEFECTS FOUND.
